# SDR KY7A20150531001

- Difficulty date: May 31, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N882DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC882B
- Aircraft time: 12,911 hours, 14,392 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Dirty
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FAILED TO LOCK IN UP POSITION AFTER TAKEOFF.  RECYCLED LG SUCCESSFULLY & REPORTED ISSUE TO MX AFTER THE FLIGHT.  CLEANED & LUBRICATED THE RT MLG.
